My doctor apparently doesn't care about me. I am 10 weeks pregnant and developed a vaginal bacterial infection. He gave me a 1 dose treatment of Clindamycin cream to insert into the vagina. After I used it I developed fevers almost everyday after and then 1 week later developed severe vaginal itching. I VISITED MY DOCTOR THAT SAME DAY 1 week later. He said if there was something wrong with me it wasn't related and I should go to a general doctor (not him as he is OB/GYN), DESPITE the new vaginal itching.
That was yesterday and today I have green mucus in my stool. I know how to read. It clearly states that rare but potentially serious side effects of the clidamycin cream include vaginal itching, secondary infection, and mucus in your stool.
He will no longer be my doctor, but what should I do right now? It is Saturday and my lovely neighborhood ER refuses to advise on if you should be seen or not (I'm assuming to avoid lawsuits).
I took Clindamycin vaginal cream for a bacterial infection and now have itching (vag.) and mucus in my stool??
You could go to the ER or you could go to urgent care. Either way you will be able to see a doctor at least. Most of the time these side effects are not life threatning unless they say they are. I had to take that stuff before on my third pregnancy I developed a bacterial infection. You probably have a yeast infection. You should go to the store and get the vagisil or whatever brand it is for over the counter care.
I developed a yeast infection for the first time after using this stuff. But alls you have to do is request a new doctor when you call to set up an appointment. I took Clindamycin vaginal cream for a bacterial infection and now have itching (vag.) and mucus in my stool??
I took the same cream for a bacterial infection of the vagina. After using it I did get a lil bit of vaginal itching and my OB was absolutely okay with advising me on treatment. I don't know why yours wouldn't be. Don't use my solution (he told me in some cases it can cause a yeast infection, which I got monistat 3 that comes with stuff like vagisil for itching).
I am almost positive you are having an allergic reaction to it. Go ahead and go to the ER. Most likely they will have an OB check you because this is in the area of expertise of an OB. Kudos on getting a new doc. I wouldn't put up with that if I were you either.
Just remember go to the ER. Your side effects are consistent with a serious adverse reaction.